# SDR SWIA202055462

- Difficulty date: November 17, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLIGHT SPOILER, ALL 4 HINGES HAVE CORRODED HARDWARE.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED HARDWARE AT ALL 4 HINGES ON LT FLIGHT SPOILER.  PERFORMED OPERATIONAL TEST OF THE FLIGHT SPOILER/SPOILERON, CHECKS GOOD, REF CRJ 200 AMM 27-64-00-710-801.
